Article

Alopecia caused by isoniazid

Ramakant Dixit1★, Danish Qureshi1, Sunil Mathur1★ Corresponding author

  1. 1Departments of Respiratory Medicine and Pharmacology and Experimental Therapeutics, J. L. N. Medical College, Ajmer, Rajasthan, India.

CORRESPONDENCE

Ramakant Dixit

Departments of Respiratory Medicine and Pharmacology and Experimental Therapeutics, J. L. N. Medical College, Ajmer, Rajasthan, India.

dr.ramakantdixit@gmail.com

Received: 06-04-2013; Revised: 13-06-2013; Accepted: 12-07-2013.

Volume 5, Issue 2 · pp. 155–157 · PUBLISHED 2014 · DOI: 10.4103/0976-500X.130081

View on JPP original site ↗

ABSTRACT

Drug-induced alopecia is a known clinical entity and mainly seen with anti-mitotic drug therapy. Alopecia during anti-tuberculosis therapy is very uncommon and previously observed with isoniazid, thiacetazone, and ethionamide. Present communication describes an additional case of isoniazid-induced alopecia in a 10-year-old male child, which was reversible after isoniazid withdrawal. Possible mechanisms of drug-induced alopecia are also briefly discussed.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Dixit, R., Qureshi, D., & Mathur, S. (2014). Alopecia caused by isoniazid. Journal of Pharmacology and Pharmacotherapeutics, 5(2), 155–157. https://doi.org/10.4103/0976-500X.130081